# SDR IPXA2022112888472

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 28,031 hours, 10,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR SEAL MAKES VERY LOUD HISSING NOISE IN FLIGHT.PRESSURISATION OKAYFOUND CREW ENTRY DOOR BOTTOM SEAL DETACHED SECURED AND CLEANED DOOR SEAL PER AMM 52-09-01-424-019 FOUND SATIS
